# SDR SWAA2025050608576

- Difficulty date: March 23, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SIDEWALL PNL 122AW CAPSTRIP CRACKED<[01] RECEIVED NEW CAPSTRIP; CAPSTRIP WILL BE INSTALLED ON TTG8Q00YJCE7;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
